Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 41, NWS State College, PA

June 3, 20204 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 10:50 AM EDT for 4 counties in Pennsylvania. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 10:50 AM EDT (14:50 UTC)
Expired
Jun 3, 2020, 11:30 AM EDT
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 146 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:58 AM EDTTSTM WND DMG2 Sse Shamokin, PATREES DOWN ON WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 10:08 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 2.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2031 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WUUS51 KCTP 031450
SVRCTP
PAC037-093-097-107-031530-
/O.NEW.KCTP.SV.W.0041.200603T1450Z-200603T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1050 AM EDT Wed Jun 3 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Schuylkill County in central Pennsylvania...
  Southern Northumberland County in central Pennsylvania...
  Southeastern Montour County in central Pennsylvania...
  Southeastern Columbia County in central Pennsylvania...

* Until 1130 AM EDT.

* At 1050 AM EDT, severe thunderstorms were located along a line
  extending from near Catawissa to near Shamokin to Rebuck to Port
  Trevorton, moving east at 100 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Severe thunderstorms will be near...
  Frackville, Ashland, Shenandoah, Mahanoy City, Nuremburg, 
  Girardville, Oneida, Sheppton, Brandonville and Aristes around 
  1100 AM EDT.
  Tamaqua, Pottsville, St. Clair, Minersville, Schuylkill Haven, 
  Port Carbon, Hometown, New Philadelphia, Orwigsburg and Branchdale 
  around 1110 AM EDT.
  McKeansburg and Snyders around 1120 AM EDT.

Other locations impacted by these severe thunderstorms include
Ravine, Mary-D, Park Place, Ringtown, Deer Lake, Cumbola, Marion
Heights, Landingville, Newtown and Mount Carbon.

This includes Interstate 81 from mile markers 98 to 139.

This includes the following COVID-19 Test Sites... 
Geisinger...
Geisinger Kulpmont...
Geisinger Orwigsburg...
Geisinger St. Luke's Hospital...
Lehigh Valley Health Network...
and West Penn Medical Center.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 7598 4057 7602 4058 7607 4053 7617
      4049 7642 4066 7670 4065 7680 4060 7692
      4063 7695 4097 7650 4097 7621 4095 7621
      4090 7604 4091 7600 4073 7576
TIME...MOT...LOC 1450Z 271DEG 86KT 4092 7646 4082 7658 4070 7674 4067
7690

HAIL...0.75IN
WIND...60MPH
 
$$

Jurewicz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:42 AM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 3, 7:42 AM EDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service State College PA
742 AM EDT Wed Jun 3 2020

.SYNOPSIS...
Potentially strong thunderstorms are expected today and into
the evening as a frontal boundary slides southward through the
state. It will remain unsettled Thursday into Friday, and
possibly right into the weekend. High pressure and dry air take
hold Sunday and lasts into Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Earlier strong/severe storms have dropped into the lower Susq
valley and continue southward. While they have weakened, some of
the cells are still potent. They continue to move into less-
favorable air, esp at the sfc. This convection seems to be more
aloft than sfc-based. They should continue to weaken.

Eyes turn to the large storms moving over LE from Lower ONT.
These are on track to reach Warren Co around 6 AM. Will see what
the lake water/temps and dewpoints do to them. This convection
is a little faster than what model solutions have going. This
would have repercussions on the going fcst, perhaps resulting
in the storms being less potent if the heating of the day does
not have as much time to occur before the storms reach the
NC/NErn counties. However, the latest HRRR does develop a new
batch of storms back to the west of this stuff, and moves it
across in the current timing of the forecast. This is in line
with the most notable short wave trough we see in this fast WNW
flow. So, will hold the line for the time being on all timing,
but add in the mention of stronger storms arriving a little
quicker in the NW.

Storm attributes/mode appear to be supercellular at first, but
then would morph into clusters/bowing segments. Bulk shear is
50-60kts with the mid-levels holding 60kt westerly winds which,
on a uni-direction shear day like today, will efficiently mix
down and producing long-lived bow echoes. Lingering boundaries
from overnight convection will make plenty of places to generate
storms. The early-day timing across the north is a slight
detriment to severe potential.

Some sunshine and heating is expected in the SW, and the main
boundary for storms to focus upon will create locations in the
central and SWrn counties for development this aftn. The
coverage over the Lower Susq and S-Central mtns is expected to
be lower, but the atmos is still potent there. There may be
CAPEs in the 2000 range in the SE, but high cloud coverage from
upstream convection could knock that down. Shear is also around
40KTs there, lower than inn the north. It is only a couple of
times a year that Central PA is placed into a ENH risk, so we
need to be attentive to any cells that develop.

Temps will be a function of the clearing we get and how early
the storms occur in the north. Maxes should get into the 80s in
the south, but only the lower 70s along the NY border. Wind will
probably be gusting into the 20s over the SW/SC before the
storms flare up there.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Storms should still be going early this evening in the southern
third of the area, but clearing should be starting across the
north. This clearing may self-destruct and turn to some fog, but
if the clearing occurs earlier in the aftn, it could dry out
well enough to keep fog patchy. Low clouds are also possible
where the wind is an upslope (Alleghenies). Storms/showers will
diminish for everyone but the SW around or shortly after
midnight. Sticky air will keep the temps from falling out of the
mid 60s for about half of the area. With some clearing, the nrn
mtns could get into the 50s.

The old boundary will likely be along the srn border Thurs
morning, the sfc wind will be light and SWrly. Upper flow
flattens to a W-E direction, and lingering moisture and daytime
heat will lead to showers and storms in the aftn. The shear will
be lacking, but CAPEs could reach 1000 or better across the
south. So, a few of the storms could go severe, but most likely,
without the shear, many will be sub-severe. SPC MRGL risk is
enough to keep a close eye on them. Maxes Thurs will be just as
warm across the north than the south, thanks to more sun up
north. The coolest place will be the Laurels where clouds and a
higher chc of showers exist.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The old front will stall near the PA-MD border on Thu, keeping
a chance of rain showers and maybe a few PM tstms through Fri.
Generally a quarter to half an inch of rain is expected across
the southern counties Thu-Fri, with locally higher amounts in
storms. Lesser amounts north.

The stationary front is progged to move offshore Fri night, with
slightly drier air moving in for Sat. Another cold front and
shortwave trough may touch off isolated showers/storms Sat, but
drier air will be a limiting factor. Cooler, drier air will move
in behind this front for Sun-Mon. We will see a warming trend
into the middle of next week as the remnants of TS Cristobal
moving up the MS valley help build an upper ridge over the
eastern US.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Multiple rounds of showers and t-storms will move across parts
of the airspace from early this morning through early tonight.
Confidence in exact timing/details is still somewhat uncertain,
but the general storm evolution seemed to be handled reasonably
well by the hires models. A cluster of storms currently moving
across Lake Erie is fcst to track northwest to southeast across
north-central PA from 13-18Z. Additional t-storms should form
along a southeastward advancing cold front and impact the south
central airspace later this afternoon into early tonight.
Outside of t-storms, expect mainly VFR conditions to prevail
during the 03/012Z TAF period. Some patchy fog is possible in
the northern tier late tonight into early Thursday.

Outlook...

Thu...Showers/t-storms likely especially srn 1/2.

Fri-Sat...Chance of showers/t-storms.

Sun...VFR/no sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo/Evanego
NEAR TERM...Dangelo
SHORT TERM...Dangelo/Evanego
LONG TERM...Gartner/Colbert
AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 10:38 AM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1038 AM EDT Wed Jun 3 2020

PAZ012-017>019-024>026-041-042-045-046-049>053-058-041445-
Northern Clinton-Clearfield-Northern Centre-Southern Centre-Cambria-
Blair-Huntingdon-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Schuylkill-
1038 AM EDT Wed Jun 3 2020

...SEVERE THUNDERSTORM WATCH 242 IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

The latest forecast information can be found on the NWS State
College Facebook page or Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

PAZ004>006-010-011-037-041445-
Warren-McKean-Potter-Elk-Cameron-Tioga-
1038 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this afternoon.
An isolated weak, short-lived tornado is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

The latest forecast information can be found on the NWS State
College Facebook page or Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

PAZ033>035-041445-
Somerset-Bedford-Fulton-
1038 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this afternoon
and early this evening. An isolated weak, short-lived tornado is
also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

The latest forecast information can be found on the NWS State
College Facebook page or Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

PAZ027-028-036-056-057-059-063>066-041445-
Mifflin-Juniata-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
1038 AM EDT Wed Jun 3 2020

...SEVERE THUNDERSTORM WATCH 242 IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

The latest forecast information can be found on the NWS State
College Facebook page or Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

In the hours before

Special weather statement, Jun 3, 10:15 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service State College PA
1015 AM EDT Wed Jun 3 2020

PAZ024>026-031500-
Blair PA-Cambria PA-Huntingdon PA-
1015 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...BLAIR...AND
CAMBRIA COUNTIES UNTIL 1100 AM EDT...

At 1015 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Prince Gallitzin State Park to near
Carrolltown to near Belsano. Movement was southeast at 45 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

Strong thunderstorms will be near...
  Altoona and Bellwood around 1025 AM EDT.
  Portage, Horseshoe Curve and Gallitzin around 1030 AM EDT.
  Lilly, Canoe Creek State Park and Sankertown around 1035 AM EDT.
  Hollidaysburg, Lakemont and Williamsburg around 1040 AM EDT.
  Ski Gap around 1045 AM EDT.
  Huntingdon, Royer and Roaring Spring around 1050 AM EDT.

Other locations impacted by these storms include Tunnelhill, Spring
Hill, Mundys Corner, Cassandra and Mapleton.

This includes the following COVID-19 Test Sites...
Altoona Urgent Care Center...
I Care Ebensburg...
QuickLab Huntingdon...
and UPMC Altoona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4058 7888 4063 7875 4066 7852 4046 7786
      4040 7791 4039 7787 4037 7786 4036 7781
      4030 7808 4024 7824 4030 7826 4025 7830
      4030 7843 4025 7845 4029 7850 4032 7863
      4033 7864 4049 7892
TIME...MOT...LOC 1415Z 302DEG 37KT 4062 7849 4059 7867 4053 7883

Jurewicz
Special weather statement, Jun 3, 10:17 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service State College PA
1017 AM EDT Wed Jun 3 2020

PAZ019-027-028-045-046-049>053-031500-
Columbia PA-Southern Lycoming PA-Southern Clinton PA-Union PA-
Northumberland PA-Montour PA-Juniata PA-Mifflin PA-Snyder PA-
Southern Centre PA-
1017 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND...
MIFFLIN...CENTRE...JUNIATA...SNYDER...LYCOMING...MONTOUR...
COLUMBIA...UNION...AND CLINTON COUNTIES UNTIL 1100 AM EDT...

At 1017 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Williamsport to near Sand Bridge State Park
to near Weikert to near Belleville. Movement was southeast at 55 mph.

Wind gusts of up to 55 mph and penny size hail are possible.

Locations impacted include...
Williamsport, Bloomsburg, Berwick, Sunbury, Lock Haven, Lewistown,
Shamokin, Milton, Mount Carmel, Lewisburg, Selinsgrove, Danville,
Montoursville, Jersey Shore, Northumberland, Mifflinburg, Kulpmont,
Carroll, Woodward and Winfield.

This includes the following COVID-19 Test Sites...
Berwick Hospital Center...
Evangelical Hospital...
Family Practice Selinsgrove...
Family Practice Williamsport...
Geisinger...
Geisinger Bloomsburg Hospital...
Geisinger Gastroenterology/Endoscopy...
Geisinger Jersey Shore Hospital...
Geisinger Jersey Shore Medical Assoc Avis...
Geisinger Kulpmont...
Geisinger Lewistown Hospital...
Mount Nittany Health...
and UPMC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4088 7629 4081 7631 4066 7671 4065 7680
      4061 7690 4063 7695 4059 7717 4056 7717
      4046 7742 4062 7773 4115 7742 4131 7709
      4117 7630 4113 7627 4113 7623 4095 7621
TIME...MOT...LOC 1417Z 303DEG 41KT 4124 7699 4102 7713 4085 7736 4064
7773

Lambert
Local storm report, Jun 3, 10:31 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 AM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     TSTM WND DMG     1 SSE CLEARFIELD        41.01N 78.43W
06/03/2020                   CLEARFIELD         PA   PUBLIC

            LARGE TREE DOWN ON WIRES.

&&

RXR
Local storm report, Jun 3, 10:33 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 AM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     5 NNW IRVONA            40.84N 78.59W
06/03/2020                   CLEARFIELD         PA   PUBLIC

            TREE DOWN ON WIRES.

&&

RXR
Local storm report, Jun 3, 10:38 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1038 AM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     1 ENE BELLEFONTE        40.92N 77.76W
06/03/2020                   CENTRE             PA   PUBLIC

            TREE BLOCKING ROADWAY.

&&

RXR
Local storm report, Jun 3, 10:39 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1039 AM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     1 W ZION                40.92N 77.69W
06/03/2020                   CENTRE             PA   PUBLIC

            TREE BLOCKING ROADWAY.

&&

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:39 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter96 min
Jun 3, 1:28 AM EDTSevere Thunderstorm WarningCTPTioga25 min
Jun 3, 1:49 AM EDTAreal Flood AdvisoryCTPMcKean116 min
Jun 3, 1:58 AM EDTSpecial Weather StatementCTPCameron, Clinton32 min
Jun 3, 2:29 AM EDTAreal Flood AdvisoryCTPCameron, Clinton2 hr
Jun 3, 3:35 AM EDTSpecial Weather StatementCTPJuniata25 min
Jun 3, 4:04 AM EDTSpecial Weather StatementCTPJuniata, Perry41 min
Jun 3, 4:23 AM EDTSpecial Weather StatementCTPTioga37 min
Jun 3, 6:12 AM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 8:05 AM EDTSpecial Weather StatementCTPWarren55 min
Jun 3, 9:00 AM EDTSpecial Weather StatementCTPCameron, Elk30 min
Jun 3, 9:36 AM EDTSpecial Weather StatementCTPClearfield39 min
Jun 3, 9:52 AM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon38 min
Jun 3, 10:15 AM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon45 min
Jun 3, 10:17 AM EDTSpecial Weather StatementCTPColumbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more43 min
Jun 3, 10:36 AM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more54 min
Jun 3, 11:19 AM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York56 min
Jun 3, 2:55 PM EDTSpecial Weather StatementCTPCameron35 min
Jun 3, 3:21 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton54 min
Jun 3, 3:53 PM EDTSpecial Weather StatementCTPClinton37 min
Jun 3, 4:01 PM EDTSpecial Weather StatementCTPUnion44 min
Jun 3, 4:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union64 min
Jun 3, 4:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Schuylkill, Snyder, Union47 min
Jun 3, 4:49 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Northumberland, Snyder, Union41 min
Jun 3, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
Jun 3, 5:14 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga61 min
Jun 3, 5:26 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Snyder64 min
Jun 3, 5:48 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Snyder57 min
Jun 3, 6:12 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon63 min
Jun 3, 6:21 PM EDTSpecial Weather StatementCTPJuniata, Mifflin54 min
Jun 3, 6:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry57 min
Jun 3, 6:58 PM EDTSpecial Weather StatementCTPBedford62 min
Jun 3, 7:27 PM EDTSevere Thunderstorm WarningCTPCumberland, York63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.